# SDR DALA13060976713

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 45,208 hours, 16,499 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 1640 CORRODED LBL 3.   REMOVED CORROSION, FOUND OUT OF LIMITS.  REPAIRED IAW SRM 51-10-02 PARA 15, 53-60-51 FIG 1, 53-00-51 FIG 101, 51-40-02, 53-00-31 FIG 201 PARA 2, 53-00-51 FIG 201 TABLE I, 51-20-01 PARA 4C, 53-00-51 REPAIR 3 FIG 201, PSM 900-5-1 NO 04, DWG BAC1518-338 REV C & NDTM PART 6, 51-00-00 F 23.
